MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Connect Access Solution for FARADRIVE; Catheter, Septostomy

BOSTON SCIENTIFIC CORPORATION VersaCross Connect Access Solution for FARADRIVE; Catheter, Septostomy
Model Number VXAK0041
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Low Blood Pressure/ Hypotension (1914); Hypoxia (1918); Tachycardia (2095)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an allergic reaction occurred.A pulse field ablation procedure with transseptal puncture was performed using faradrive sheath, farawave catheter and versacross connect radio frequency (rf) wire.Immediately post procedure, patient became hypotensive, tachycardic and hypoxic.Protamine was reversed, saline was administered and a transesophageal echocardiogram (tee) was performed.No pericardial effusion was observed, and patient began recovering and was admitted to the intensive care unit (icu) for monitoring.The physician suspected that an allergic reaction to protamine had occurred.The patient was discharged from the hospital one day post index procedure.

Brand Name
VersaCross Connect Access Solution for FARADRIVE
Common Device Name
Catheter, Septostomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50856296
Report Number2124215-2026-50445
Device Sequence Number9953555
Product Code DXF
UDI-Device Identifier00685447019046
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0041
Device Catalogue NumberVXAK0041
Device Lot Number0039627143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/22/2026
Date Device Manufactured03/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown